MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; SUCTION EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; SUCTION EVACUATOR
Model Number 0070850
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was no suction pressure in the reliavac evacuator and the device was not used.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), silicone bulb evacuator.Visual inspection of the sample noted no obvious visual observations.The bulb evacuator was squeezed, and the port was then closed shut.The device immediately suctioned when the bulb was released.The device met specification.No root cause could be found because the reported event was unconfirmed.A review of the device history record is not required since the reported failure was unconfirmed.The investigation is concluded, and no additional action is required at this time.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
CLOSED WOUND SUCTION
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12762018
Report Number1018233-2021-07001
Device Sequence Number4326273
Product Code GCY
UDI-Device Identifier00801741049613
UDI-Public(01)00801741049613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0070850
Device Catalogue Number0070850
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown